Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child has fever, headache, dizziness, nausea. Taken Ibuprofen. Had stomach cramps. Help

My 10 year old daughter was having some stomach cramps a day ago. They went away but was replaced with a fever (got as high as 102 yesterday) and a headache , dizziness and feeling nauseous. I ve given her ibuprofen , put her in a cool bath and now she s trying to sleep but keeps waking up telling me her head is hurting and things look like they re melting. she just fell back asleep. Not sure if I should take her to ER or not. just weird. Help!
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Critical Care 's  Response
Thanks for asking your query here.

I suspect she is suffering from an infection, most likely due to virus.

If her fever is better and she is sleeping comfortably, you can probably wait to take her to ER.

I would ensure:
1. She has enough fluids and some food
2. Continue anti-fever and anti-pain medicines like Paracetamol and Ibuprofen. If you haven't tried, you may give Calpol to give her some further relief from fever on top of Ibuprofen.
3. If fever doesn't settle with this measure/she feels dizzy all the time (could be related to dehydration) --- I would take her to ER.

Wish her a quick recovery
Dr Tejas Shah
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor